# SDR WRLA98075

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 2215125581
- Condition: Punctured
- Location: Nr 3 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OFF LOADING OF CARGO, 'BAGGAGE TUG' OPERATOR STRUCK THE RIGHT SIDE OF THE NR 3 ENGINE FAN COWLING, DAMAGING ITS SKIN.  MAINTENANCE PERSONNEL REPAIRED SKIN PER PWA NACELLE STRUCTURAL REPAIR MANUAL 54-20-00.  REPAIR REQUIRES REINSPECTION AT EACH A CHECK, AND REQUIRES SKIN REPLACEMENT AT NEXT C-CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
